Could Hydrocortisone or thyroid medicine cause significant bone and joint aches ?
Yes, thank you. I have recently undergone surgery for removal of pituitary tumor and thus been placed on several medications. I have recently been experiencing significant bone and joint aches. Could this potentially be from the hydrocortisone or thyroid medicine I have been taking?
Yes, hydro-cortisone and thyroid medicines can cause bone and joint aches. You must consult your doctor immediately, so that he or she can alter the doses or change the medicines. You doctor may advise you calcium rich diet or drugs to increase bone mass etc.
These medicines may also cause osteoporosis and and muscle pains.
I hope it helps.
You are welcome to ask further health related queries.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, you can use the below mentioned link: